Mn – Polynomials of some special for cog-graphs
*Raghad A. MustafaCorresponding authorRaghad.math@uomosul.edu.iqDepartment of MathematicsCollege of Computers Science and MathematicsUniversity of MosulMosul, Iraq0000-0002-4217-6077View full profile → , Ahmed M. Aliahmedgraph@uomosul.edu.iqDepartment of MathematicsCollege of Computers Science and MathematicsUniversity of MosulMosul, Iraq0000-0002-3794-2785View full profile → , AbdulSattar M. Khidhirabdulsattarmk@ntu.edu.iqDepartment of Computer Systems TechniquesMosul Technical InstituteNorthern Technical UniversityMosul, IraqView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 01 Apr 2021
- Accepted:
- 01 Jul 2021
- Published Online:
- 29 Mar 2022
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JDMSC-1460
- Pages:
- 1079–1094
Abstract
Keywords
Subject Classifications
References
[1] P. Dankelmann, W. Goddard, M. A. Henning, H. C. Swart, Generalized Eccentricity, Radius and Diameter in Graphs; Foundation for Research Development, John Wiely & Sons, Inc. Networks 34, (1999) 312–319.
[2] G. Chartrand, L. Lesniak, Graphs and Digraphs, 6th ed. Wadsworth and Brooks / Cole, California, (2016).
[3] F. Buckley and F. Harary, Distance in Graphs. Addison -Wesley, Redwood, California, (1990).
[4] R. A. Mustafa, A. M. Ali and A.M. Khidhir, Mn-polynomials of some special graphs, Iraqi Journal of Science, 62:6 (2021),1986–1993.
[5] R. A. Mustafa, A. M. Ali and A.M. Khidhir, Mn- Polynomials of general thorn path graph, Journal of Physics: Conference Series, 1897:1(2021), 1-10
[6] A. M. Ali , A. S. Aziz, A Relation between D-Index and Wiener Index for r-Regular Graphs. International Journal of Mathematics and Mathematical Sciences, 2020 (2020) 1-6.
[7] A. A. Kinsley, P. S. Ananthi, Dd – Distance in Graphs , Imperial Journal of Interdisciplinary Research, 3 (2017) 1457 – 1459.
[8] A. M. Ali and A. A. Ali, The Connected Detour Numbers of Special Classes of Connected Graphs, Journal of Mathematics, 2019(2019), 1–9.
[9] M. V. Diudea, QSPR/QSAR Studies by Molecular Descriptors, Nova, Huntington, New York, (2001).
[10] A. M. Khidhir, A.M. Ali and S. M. Aziz,Application of width distance on semi–star link satellite constellation, Journal of Discrete Mathematical Sciences and Cryptography, 24:3(2021)797–807.
[11] H. Hosoya, On some counting polynomials in chemistry. Discrete Applied Math., 19(1988). 239-257.
[12] K. G. Sreekumar and K. Manilal (2018) Hosoya polynomial and Harary index of SM family of graphs, Journal of Information and Optimization Sciences, 39:2 (2018), 581 – 590.
[13] M. M. Abdullah and A. M. Ali, Schultz and Modified Schultz Polynomials for Edge - Identification Chain and Ring - For Pentagon and Hexagon Graphs, Journal of Physics: Conference Series, 1818:1 (2021), 1-20.




